Publication detail

Asymptotic behaviour of solutions of linear differential eqations with delay

DIBLÍK, J.

Original Title

Asymptotic behaviour of solutions of linear differential eqations with delay

English Title

Asymptotic behaviour of solutions of linear differential eqations with delay

Type

journal article - other

Language

en

RIV year

1993

Released

18.05.1993

ISBN

0066-2216

Periodical

Annales Polon.Math.

Year of study

1993

Number

2

State

PL

Pages from

131

Pages to

137

Pages count

7

Documents

BibTex


@article{BUT37450,
  author="Josef {Diblík}",
  title="Asymptotic behaviour of solutions of linear differential eqations with delay",
  chapter="37450",
  journal="Annales Polon.Math.",
  number="2",
  volume="1993",
  year="1993",
  month="may",
  pages="131--137",
  type="journal article - other"
}